# SDR UIEA2019032203648

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NOSE COWL HAS INTERNAL DENTS 5-7 O'CLOCK ( REPAIRED NR 2 NOSE COWL (6 DENST) AT INTERNAL POSITION 5-7 IAW AMM SRM 54-15-01-2R REP 3 PAR 3 )
